# SDR 07FDEA01103

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TWO MISDRILLED HOLES THROUGH THE SKIN PANEL, INTERNAL DOUBLER, C17 FLANGE AND CONNECTING FITTINGS AT P44 LT.  REPAIR PERFORMED BY REPLACING CONNECTING FITTINGS P44 BY NEW ONES; INSTALLING STEEL REPAIR BUSHES IN SKIN PANEL, INTERNAL DOUBLER C17 FLANGE AND C17 FLANGE USING NEW FASTENERS NSA5022-4 ALL IAW RAS/AS/0006/2007 ISS "A" AND EA 6-5312-106418.
